MathSciNet Relay Station
MathSciNet bibliographic data
MR2775811 (2012b:60062) 60E05 (62B10 94A17)
Hill, Theodore P. Conflations of probability distributions. Trans. Amer. Math. Soc. 363 (2011), no. 6, 3351–3372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement